MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator
Model Number G148
Medical Device Problem Codes Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Tachycardia (2095); Shock from Patient Lead(s) (3162)
Date of Event 06/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate therapy due to an atrial driven event.The device delivered one electric shock and three bursts of anti-tachycardia pacing (atp).Additionally, it was noted that once atp was delivered, the rhythm accelerated into a ventricular tachycardia (vt).Subsequently, an electric shock was delivered and converted the rhythm.No additional adverse patient effects were reported.This device remains in service.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel PR
PR  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25740436
Report Number2124215-2026-36439
Device Sequence Number10553781
Product Code NIK
UDI-Device Identifier00802526534591
UDI-Public(01)00802526534591(17)191019
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/19/2019
Device Model NumberG148
Device Catalogue NumberG148
Device Lot Number180858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured11/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale